# SDR SWAA2023112022539

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 56,243 hours, 33,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ESCAPE SLIDE APPEARS SHIFTED OUT OF ENCLOSURE<[01] ADJUSTED GURT BAR IAW MM 25-66-01 OKAY FOR CONT SERVICE
